# SDR DHL2001807028

- Difficulty date: December 1, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Chafed
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BELLY DOOR LIGHT CAME ON DURING CLIMBOUT AT 270 WENT OUT DURING DESCENT AT 16, PRESSURIZATION NORMAL.  FOUND NR 3 BELLY DOOR WIRING CHAFING ON FUSELAGE.  REPAIRED WIRING SYSTEM CHECKS GOOD IAW 52-70-0.
